JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 9, Issue 1, Article 6
Ostrowski Inequalities on Time Scales

    Authors: Martin Bohner, Thomas Matthews,  
    Keywords: Ostrowski inequality, Montgomery identity, Time scales.  
    Date Received: 06/07/07  
    Date Accepted: 15/02/08  
    Subject Codes:


    Editors: Sever S. Dragomir,  

We prove Ostrowski inequalities (regular and weighted cases) on time scales and thus unify and extend corresponding continuous and discrete versions from the literature. We also apply our results to the quantum calculus case.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login